# SDR USAA020289

- Difficulty date: July 8, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bulkhead
- Part time: 44,212 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND STIFFENER CORRODED, STATION 1016, BL 0, AFT PRESS BULKHEAD STIFFENER.  SPLICED IN LOWER SECTION OF STIFFENER PER EA 94326A, SB 737-53, 1075 REV A.  (M)
